# SDR SWAA2024022743650

- Difficulty date: January 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: UPPER T/E PANEL ABOVE #1 PYLON AFT TIP; LOWER SUPPORT GUSSET CRACKED AT TRANSVERSE WEB ATTACH POINT; LWR ATTACH FASTENER<[01] REMOVED AND REPLACED SUPPORT GUSSET AT TRANSVERSE WEB LEFT WING AT UPPER TRAILING EDGE FIXED PANEL ABOVE #1 PYLON AFT TIP IAW AIPC 57-50-00-25 & SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
